# SDR IPXA2015112396036

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 16,161 hours, 10,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN DOUBLER LOCATED AT FR 85 BETWEEN S44L TO S44R, REF EO A300-5330-58946A FOR DETAILS REPLACED SKIN DOUBLER IAW EO A300-5330-58946A.
